The spectral method in asymptotic diffusion problems with drift
Matematičeskie zametki, Tome 59 (1996) no. 5, pp. 768-770
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1996_59_5_a12,
author = {I. A. Alexandrova},
title = {The spectral method in asymptotic diffusion problems with drift},
journal = {Matemati\v{c}eskie zametki},
pages = {768--770},
year = {1996},
volume = {59},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1996_59_5_a12/}
}
I. A. Alexandrova. The spectral method in asymptotic diffusion problems with drift. Matematičeskie zametki, Tome 59 (1996) no. 5, pp. 768-770. http://geodesic.mathdoc.fr/item/MZM_1996_59_5_a12/